# SDR SWIA202266980

- Difficulty date: October 29, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 46,442 hours, 39,326 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER CORRODED.  PAX DOOR FWD FORMER FOUND TO BE CORRODED OUT OF LIMITS. REMOVED AND INSTALLED NEW PAX DOOR FWD FORMER REF. DRWG 601R31702 REV. N, SRM 51-42-06 AND  SRM 51-42-21.  NO LEAKS NOTED.
